# SDR FDEA201707151959

- Difficulty date: July 15, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350146200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 11, CRACKED ON LOWER SKIN ACROSS A FASTENER HOLE APPROX 1.0   INCH IN LENGTH NEAR ACCESS PANEL 681AB.  COMPLIED WITH EA 6-5730-T0334254 P1.   MAJOR REPAIR IAW IAW GMM 6-2-100.
